# SDR HALA0800386

- Difficulty date: March 8, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,587 hours, 29,748 cycles
- Engine: Ge CF680C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON WALKAROUND ON NR 2 ENGINE FOUND 1 DING ON BLADE 1, 9 APPROX 5 INCHES FROM BLADE ROOT AREA C PER MM 72-31-02-3-08-003.  BLENDED BLADE PER MM TASK 72-31-02 AREA C LEADING EDGE.  NEEDS DYE PENETRANT INSPECTION PER AMM 70-11-06/201.  REMOVED APPROX 015.  EDDY CURRENT CHECKED OK PER AMM 72-31-02, NO FAULTS NOTED.
